I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem? Is my testosterone level low? Sometime I use to have normal sex with full erection but in between for a month or two I have been facing this problem. My sex frequency is once in five days. Please help.
The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection.
As you have stopped the medicines just a week back, it will take time to normalize the hormone levels.
In most cases potency improves in about four to eight weeks. So, do not remain stressed. Be calm and relaxed. The problem will reduce in some time.
The Probable causes:
Drug induced hyperprolactinemia.
Investigations to be done:
Serum prolactin and testosterone, if needed.
Wait and watch. If needed, PDE-5 (phosphodiesterase-5) inhibitors can help.
Thank you for your prompt answer. As you said it may take four to eight weeks, in the meantime shall I take some supplement to improve testosterone that is Himalaya confido? Shall I use Viagra in between for sex? If yes, what amount should I take? What is PDE-5 inhibitor? How can it be taken?
Yes, you can take herbal medicines like Confido without any worries. Take one tablet twice a day. I would also advise you to take tablet Tantex forte twice a day. Both these herbal medicines will help in quick recovery.
Yes, you can take Viagra (Sildenafil Citrate) 50 mg about half to one hour before intercourse.
The drug is a PDE-5 inhibitor drug only. The medicine is contraindicated in patients who take nitrates for hypertension. The medicine will help in quick erection.
My worries are, do Sildenafil 50 mg or Confido have any side effects? Secondly, will Sildenafil slow down my recovery? Will it become a habit to take Sildenafil even if I become regular? I do not want to be habitual of it once everything is normal.
The herbal medicines which I have mentioned are safe and free of serious side effects. Both can be taken without any worries. These will not cause any dependence and will not hamper the recovery process.
Try to avoid using Sildenafil or Viagra on regular basis. Occasional use does not cause any serious effects. The drug will not cause dependence, no need to worry. It will not impair the recovery too.
.. is not the medicine to be used for premature ejaculation.
You need to get a physical examination with a urologist to rule out any genital infection causing an early discharge.
If not, practice following exercises on daily basis for three to six month Read full
The total testosterone, prolactin, TSH (thyroid-stimulating hormone), FT4 (free thyroxine), LH (luteinizing hormone) and FSH (follicle stimulating hormone) are all normal (attachment removed to protect patient identity) . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.